# SDR AALA202308140139

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A320*
- Aircraft serial: 1539
- Aircraft time: 71,530 hours, 27,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 11 LEFT, SEAT MOUNTED EMERGENCY ESCAPE PATH MARKING INOPERATIVE. REPLACED LIGHT PER AMM 33-51-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
